<  Back to the Polytechnique Montréal portal

A lightpath length-aware adaptive routing algorithm for WDM networks

Yassine Boujelben, Julien Belhoste and Samuel Pierre

Article (2005)

An external link is available for this item
Additional Information: Nom historique du département: Département de génie informatique
Department: Department of Computer Engineering and Software Engineering
PolyPublie URL: https://publications.polymtl.ca/24361/
Journal Title: IEEE Communications Letters (vol. 9, no. 8)
Publisher: IEEE
DOI: 10.1109/lcomm.2005.1496604
Official URL: https://doi.org/10.1109/lcomm.2005.1496604
Date Deposited: 18 Apr 2023 15:18
Last Modified: 05 Apr 2024 11:10
Cite in APA 7: Boujelben, Y., Belhoste, J., & Pierre, S. (2005). A lightpath length-aware adaptive routing algorithm for WDM networks. IEEE Communications Letters, 9(8), 750-752. https://doi.org/10.1109/lcomm.2005.1496604

Statistics

Dimensions

Repository Staff Only

View Item View Item